Annihilating-Ideal Graph of Commutative Rings

Papers:

1- M. Behboodi (Joint with Z. Rakeei)
The annihilating-ideal graph of commutative rings I
J. Algebra Appl. 10 (2011), 727-739 

2- M. Behboodi (Joint with Z. Rakeei)
The annihilating-ideal graph of commutative rings II
J. Algebra Appl. 10 (2011), 741-753  

 3- M. Behboodi and A. M. Rahimi (Joint with F. Aliniaeifard and E. Mehdi-Nezhad)
The annihilating-ideal graph of a commutative ring with respect to an ideal
Comm. Algebra 42 (2014), 2269-2284 

4- S. Akbari and M. Behboodi (Joint with G. Aalipour, R. Nikandish, M.J. Nikmehr, and F. Shaveisi)
The classification of the annihilating-ideal graph of a commutative ring
Algebra Colloq. 21 (2014), 249-256

5- M. Behboodi (Joint with F. Aliniaeifard)
Commutative rings whose zero-divisor graphs have positive genus
Comm. Algebra 41 (2012), 3629-3634 

6- M. Behboodi (Joint with F. Aliniaeifard)
Rings whose annihilating-ideal graphs have positive genus
J. Algebra Appl. 11 (2012), #P13

 

Select Research Type: 
Associate Researcher (non-resident), School of Mathematics (2006-2007)